# SDR SWAA2022031129103

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 41,646 hours, 24,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT APU DOOR FWD HINGE CUTOUT DAMAGED. / CUT OUT DAMAGED AREA AT FUSELAGE SKIN APU DOOR FWD HINGE PERFORMED ROTO INSP AND HFEC INSP NO CRAKCS NOTED; FABRICATED DOUBLER MAT USED 2024T3.125' PO #1354279 FILLER MAT USED 2024T3.100' PO #1596666 TREATED AND PRIMED REPAIR PARTS; INSTALLED REPAIR AND FILLER REF B737-700 SRM 51-40-02-0G-0; 53-80-01-2R-1 REPAIR 1; SOPM 20-41-02 ; NDTM P6 51-00-00 PROC 16 AND PROC 23
